Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 24, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 9, 2017, 7:56 PM CST for 4 counties in Tennessee. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2017, 7:56 PM CST (01:56 UTC)
- Expired
- Mar 9, 2017, 8:30 PM CST
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Dickson County, TN, Hickman County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 7:58 PM CST | HAIL 0.88 | 3 Sw Dickson, TN | NICKEL SIZE HAIL REPORTED. |
| Mar 9, 8:07 PM CST | HAIL 1 | Burns, TN | PICTURE OF 1INCH HAIL IN DICKSON COUNTY. |
| Mar 9, 8:12 PM CST | HAIL 1 | White Bluff, TN | SOCIAL MEDIA REPORT OF QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2824 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
087
WUUS54 KOHX 100156
SVROHX
TNC021-043-081-187-100230-
/O.NEW.KOHX.SV.W.0024.170310T0156Z-170310T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
756 PM CST THU MAR 9 2017
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southern Dickson County in Middle Tennessee...
Northwestern Williamson County in Middle Tennessee...
South central Cheatham County in Middle Tennessee...
Northeastern Hickman County in Middle Tennessee...
* Until 830 PM CST
* At 756 PM CST, a severe thunderstorm was located 9 miles southeast
of McEwen, or 12 miles southwest of Dickson, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dickson, White Bluff, Kingston Springs, Burns and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3597 8710 3595 8744 3605 8748 3621 8718
3608 8713
TIME...MOT...LOC 0156Z 252DEG 44KT 3598 8756
HAIL...1.00IN
WIND...60MPH
$$
Whitehead2 follow-up statements
500
WWUS54 KOHX 100212
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
812 PM CST THU MAR 9 2017
TNC081-100221-
/O.CAN.KOHX.SV.W.0024.000000T0000Z-170310T0230Z/
Hickman TN-
812 PM CST THU MAR 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKMAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
LAT...LON 3621 8718 3608 8713 3597 8710 3597 8733
3598 8742 3606 8746
TIME...MOT...LOC 0211Z 244DEG 45KT 3611 8721
$$
TNC021-043-187-100230-
/O.CON.KOHX.SV.W.0024.000000T0000Z-170310T0230Z/
Dickson TN-Williamson TN-Cheatham TN-
812 PM CST THU MAR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR SOUTHEASTERN DICKSON...NORTHWESTERN WILLIAMSON AND SOUTH CENTRAL
CHEATHAM COUNTIES...
At 811 PM CST, a severe thunderstorm was located over White Bluff, or
9 miles east of Dickson, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dickson, White Bluff, Kingston Springs, Burns and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3621 8718 3608 8713 3597 8710 3597 8733
3598 8742 3606 8746
TIME...MOT...LOC 0211Z 244DEG 45KT 3611 8721
HAIL...1.00IN
WIND...60MPH
$$
Whitehead253
WWUS54 KOHX 100224
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
824 PM CST THU MAR 9 2017
TNC187-100233-
/O.CAN.KOHX.SV.W.0024.000000T0000Z-170310T0230Z/
Williamson TN-
824 PM CST THU MAR 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. therefore the warning has been cancelled.
LAT...LON 3621 8718 3605 8712 3605 8718 3604 8719
3604 8720 3615 8728
TIME...MOT...LOC 0223Z 252DEG 44KT 3616 8703
$$
TNC021-043-100230-
/O.CON.KOHX.SV.W.0024.000000T0000Z-170310T0230Z/
Dickson TN-Cheatham TN-
824 PM CST THU MAR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR EAST CENTRAL DICKSON AND SOUTH CENTRAL CHEATHAM COUNTIES...
At 823 PM CST, a severe thunderstorm was located near Pegram, or 8
miles south of Ashland City, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
White Bluff and Kingston Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3621 8718 3605 8712 3605 8718 3604 8719
3604 8720 3615 8728
TIME...MOT...LOC 0223Z 252DEG 44KT 3616 8703
HAIL...1.00IN
WIND...60MPH
$$
WhiteheadWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 6:27 PM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 9, 6:27 PM CST, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Nashville TN 627 PM CST Thu Mar 9 2017 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... A significant change in weather pattern is expected. An MCS is expected to move into the mid state region tonight. Grids adjusted accordingly to show greatest impacts between 03z-06Z, and this system should push out of the mid state quickly. Some strong to svr tstms possible, especially sw with this quick moving MCS, with damaging winds and large hail the main concern. Southwestern portions of the mid state region will be most prone. A strong cold front will eventually push thru mid state region tonight. This will set the stage for bringing in a significant CAA pattern to the mid state region Fri and into the weekend, as strong Canadian high pressure builds into the mid state region. Dry conditions are expected Fri into Fri night with temps now expected to be a few degrees below seasonal normal values. Otherwise, will just get to the point about the much anticipated potential snowfall event on Saturday night. Per national WPC guidance, went with a 12Z GFS/12Z EURO solution. Did a lot of coordination with surrounding offices also. This all lead to increasing the chance of accumulating snowfall across the mid state after midnight on Sat night, with greatest potential of accumulating snowfall across southern portions of the Cumberland Plateau Region. Does not look like precipitation that will move into the mid state region as Sat progresses will be of frozen form, i.e. looks like best chance of light rain will not occur until the afternoon hours. Expect a quick turn over to all snowfall after sunset though. There is still a great deal of uncertainty with this system, though, as is usually the case with any late season March type of snowfall event, but it now looks like all locations across the mid state will have the potential of an accumulating snowfall event Sat night. Thus, as of this time, in general, for locations along and east of Interstate 24 will experience snowfall accumulations of one to two inches, with locally higher amounts approaching three inches across the Cumberland Plateau Region. Other locations will experience between a half to around one inch of snowfall. Expecting all snowfall to end by the mid morning hrs on Sun. After this system, an unsettled wx pattern will continue Sun thru Thu of next week with a continuance of seasonally cool temps. && .AVIATION... 00Z TAF DISCUSSION. Showers and thunderstorms will move in from the west this evening. Winds will gust out of the south and southwest to nearly 20 knots or more as storms move through Middle Tennessee throughout the evening. Best chance for thunderstorms with heavy rainfall and strong winds will be around 03z to 07z for CKV and BNA and 04z to 08z for CSV. Cigs will also be in the 1000 to 2000 feet range through most of the overnight hours. Conditions will improve from west to east from 12z to 18z as winds shift to northwesterly and skies begin to clear. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........11
Hazardous weather outlook, Mar 9, 8:38 AM CST, 11 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 838 AM CST Thu Mar 9 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-101445- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 838 AM CST Thu Mar 9 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Scattered thunderstorms are expected tonight with the possibility for a few strong to severe thunderstorms. Large hail and localized damaging wind gusts will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A storm system will pass through Middle Tennessee this weekend with a good chance for snow late Saturday and Saturday night. Areas along and north of Interstate 40 may see around an inch of snow, with up to 2 inches along the Cumberland Plateau, and a dusting of snow south of Interstate 40. .SPOTTER INFORMATION STATEMENT... Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 mph (Measured) Structural Damage Trees or Power Lines Down 13
In the hours before
Special weather statement, Mar 9, 3:53 PM CST, 4 hours 3 minutes before
Special Weather Statement National Weather Service Nashville TN 353 PM CST Thu Mar 9 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-101200- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 353 PM CST Thu Mar 9 2017 ...A light snowfall is expected in Middle Tennessee this upcoming weekend... A cold Canadian air mass will push into Middle Tennessee this weekend and is expected to bring Middle Tennessee a late season snowfall. As Saturday progresses, and an area of moisture spreads into the mid state region from the northwest, the potential of light rainfall will spread across the mid state area. As of this time, it looks like the best moisture will not arrive into the mid state region until the afternoon hours, when temperatures are expected to be well above freezing. However, after sunset, temperatures will quickly fall and a change quickly over to all snowfall is expected for most locations. An accumulating snowfall event will be possible across the entire mid state region as Saturday night progresses, with greatest snowfall accumulation potential for locations generally along and east of Interstate 24. There is still a good deal of uncertainty as to how much snow accumulation will occur. However, presently, it looks like locations along and east of Interstate 24 will receive one to two inches, with amounts approaching locally three inches across the higher elevations of the southern portions of the Cumberland Plateau Region. One half to around one inch of snowfall will be possible for locations west of Interstate 24. Thanks to our recent warm weather, ground temperatures will be pretty warm this weekend. However, as temperatures drop into the middle and upper 20s Saturday night, some slick spots could develop on area roadways, especially over the north. Please stay informed of the weather forecast this weekend and be ready to adjust your travel plans as needed, especially for Saturday night. 31
Special weather statement, Mar 9, 7:31 PM CST, 25 minutes before
Special Weather Statement National Weather Service Nashville TN 731 PM CST THU MAR 9 2017 TNZ024-025-057-100200- Hickman TN-Dickson TN-Humphreys TN- 731 PM CST THU MAR 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON... SOUTHEASTERN HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES UNTIL 800 PM CST... At 731 PM CST, trained weather spotters reported a strong thunderstorm near Hurricane Mills, or 11 miles south of Waverly, moving northeast at 35 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... McEwen, Hurricane Mills, Pinewood and Bucksnort. LAT...LON 3585 8779 3595 8785 3617 8759 3592 8739 TIME...MOT...LOC 0131Z 240DEG 32KT 3593 8776 Whitehead
Special weather statement, Mar 9, 7:32 PM CST, 24 minutes before
Special Weather Statement National Weather Service Nashville TN 732 PM CST Thu Mar 9 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-100345- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 732 PM CST Thu Mar 9 2017 ...Severe thunderstorms possible tonight... A band of strong to possibly severe thunderstorms is expected to push across the mid-state later this evening and into the early overnight hours. The strongest storms are likely to affect the Clarksville area toward 10 pm and move rapidly south and east ...affecting the Nashville metro area around 11pm...Crossville between 12 and 1 am...then out of the mid-state shortly after. Damaging wind gusts are the main threat but large hail and isolated tornadoes are also possible.
Special weather statement, Mar 9, 7:43 PM CST, 13 minutes before
Special Weather Statement National Weather Service Nashville TN 743 PM CST THU MAR 9 2017 TNZ026-027-100215- Davidson TN-Cheatham TN- 743 PM CST THU MAR 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DAVIDSON AND SOUTHEASTERN CHEATHAM COUNTIES UNTIL 815 PM CST... At 742 PM CST, Doppler radar was tracking a strong thunderstorm over Pegram, or 8 miles south of Ashland City, moving east at 35 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Ashland City, Forest Hills, Oak Hill, Belle Meade, Kingston Springs, Pegram, Berry Hill, Beaman Park, Bells Bend and Whites Creek. LAT...LON 3609 8713 3618 8715 3630 8683 3607 8676 TIME...MOT...LOC 0142Z 258DEG 31KT 3615 8707 Whitehead
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:31 PM CST | Special Weather Statement | OHX | Humphreys | 29 min |
| Mar 9, 7:43 PM CST | Special Weather Statement | OHX | Cheatham | 32 min |
| Mar 9, 8:12 PM CST | Special Weather Statement | OHX | Montgomery, Stewart | 48 min |
| Mar 9, 8:14 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 31 min |
| Mar 9, 8:35 PM CST | Special Weather Statement | OHX | Davidson | 25 min |
| Mar 9, 8:42 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 18 min |
| Mar 9, 8:49 PM CST | Severe Thunderstorm Warning | OHX | Montgomery | 26 min |
| Mar 9, 8:57 PM CST | Special Weather Statement | OHX | Sumner | 33 min |
| Mar 9, 8:59 PM CST | Special Weather Statement | OHX | Davidson | 46 min |
| Mar 9, 9:12 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 33 min |
| Mar 9, 9:16 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 19 min |
| Mar 9, 9:29 PM CST | Severe Thunderstorm Warning | OHX | Houston, Stewart | 31 min |
| Mar 9, 9:34 PM CST | Special Weather Statement | OHX | Wilson | 26 min |
| Mar 9, 9:39 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 36 min |
| Mar 9, 9:53 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 27 min |
| Mar 9, 9:54 PM CST | Special Weather Statement | OHX | Smith | 36 min |
| Mar 9, 10:03 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 29 min |
| Mar 9, 10:08 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 37 min |
| Mar 9, 10:11 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith | 34 min |
| Mar 9, 10:16 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Montgomery, Robertson | 29 min |
| Mar 9, 10:18 PM CST | Tornado Warning | OHX | Humphreys, Perry | 27 min |
| Mar 9, 10:26 PM CST | Severe Thunderstorm Warning | OHX | Perry | 21 min |
| Mar 9, 10:29 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 17 min |
| Mar 9, 10:32 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Robertson, Williamson | 28 min |
| Mar 9, 10:37 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 23 min |
| Mar 9, 10:45 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 30 min |
| Mar 9, 10:50 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Wayne | 25 min |
| Mar 9, 10:52 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 23 min |
| Mar 9, 11:03 PM CST | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 27 min |
| Mar 9, 11:04 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Maury | 26 min |
| Mar 9, 11:07 PM CST | Tornado Warning | OHX | Rutherford, Williamson | 23 min |
| Mar 9, 11:11 PM CST | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Mar 9, 11:16 PM CST | Special Weather Statement | OHX | Cumberland | 29 min |
| Mar 9, 11:16 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Lawrence, Marshall, Maury | 29 min |
| Mar 9, 11:18 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson, Wilson | 27 min |
| Mar 9, 11:31 PM CST | Tornado Warning | OHX | Bedford, Marshall | 29 min |
| Mar 9, 11:33 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more | 27 min |
| Mar 9, 11:35 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 25 min |
| Mar 9, 11:42 PM CST | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 33 min |
| Mar 9, 11:44 PM CST | Tornado Warning | OHX | Bedford | 31 min |
| Mar 9, 11:56 PM CST | Severe Thunderstorm Warning | OHX | Bedford | 21 min |
| Mar 9, 11:56 PM CST | Tornado Warning | OHX | Coffee, Warren | 20 min |
| Mar 10, 12:00 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 30 min |
| Mar 10, 12:03 AM CST | Special Weather Statement | OHX | DeKalb, Warren | 42 min |
| Mar 10, 12:11 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 34 min |
| Mar 10, 12:14 AM CST | Severe Thunderstorm Warning | OHX | Grundy | 31 min |
| Mar 10, 12:25 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 24 min |
| Mar 10, 12:37 AM CST | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 8 min |
| Mar 10, 12:41 AM CST | Severe Thunderstorm Warning | OHX | Cumberland | 34 min |
| Mar 10, 11:27 AM CST | Freeze Warning | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 21 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.